It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 07-08-2007, 05:41 AM   #1
Newbie
(female)
 
Join Date: Jul 2007
Location: uk
Posts: 5
melh28 HB User
Please Help!!!-i Get Really Bad Butterflies In My Stomach

Hi,does Anyone Know A Good Treatment For Severe Butterflies In Your Stomach.i Cannot Really Pinpoint What Causes It But I Mainly Get It When Walking About Or Driving A Car Or Being A Passenger.it Is So Intense Sometimes.i Have Mentioned It To The Doctor And She Has Put Me On Propranolol 40 Mg Twice A Day,i Have Been On Them Around A Month But They Dont Seem To Be Helping.i Am Also On Sertraline For Depression.if Anyone Knows What Causes This Or A Good Treatment Then Please Help Me.

 
Old 07-08-2007, 11:17 AM   #2
Senior Member
(female)
 
Join Date: Jan 2005
Location: Buffalo, NY
Posts: 101
Kimwwe HB User
Re: Please Help!!!-i Get Really Bad Butterflies In My Stomach

Hi Melh,
I guess I can't be much help but what is Propranolol? I always have Butterflies in my stomach, like I'm nervous all the time.
I get so confused about Anxiety disorder because my brother has it and it seems more like people feel like their having a heart attack, can't breathe, stuff like that. Mine is more mental. I feel anxious, nervous and scared all the time. I think that is why my stomach is always like this. I wish I knew how some people were calm all the time. I try to take some deep breadth's but it only helps a little bit. I can't get rid of it. I take 40 mg's Lexapro and 4 2 mg's of Xanax a day which is a lot. Maybe I should try Klonapin or something else. I hope you feel better. I really hate that feeling all the time!!

 
Sponsors Lightbulb
   
Old 07-08-2007, 06:05 PM   #3
Junior Member
(female)
 
Join Date: Jun 2007
Location: NJ
Posts: 43
ediep HB User
Re: Please Help!!!-i Get Really Bad Butterflies In My Stomach

I have that feeling most of the time too. Sometimes I can pin point what triggered it, but sometimes I can't. It is so annoying! I wish I knew what helps, mainly the only think that helps a little bit is talking it out with someone, taking a walk, or try to get distracted in a good book or phone call

 
Old 07-09-2007, 04:34 AM   #4
Junior Member
(female)
 
Join Date: Jun 2007
Location: west palm beach, fl, usa
Posts: 20
minutexminute HB User
Re: Please Help!!!-i Get Really Bad Butterflies In My Stomach

I have exactly the same thing as Kimwe. i also see that many people on this board have physical symptoms like breathing or heart palpitations, but I have exactly what Kimwe described. It's a feeling of fear/dread, and I don't know why. I've been trying different meds for 2 months now. They work for a little while & then they stop working. I switced from xanax to klonopin. now i'm getting the stomach feeling & the fear again. I feel like nothing will ever help me

 
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Skip4 (9), Shae794 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1164), MSJayhawk (997), Apollo123 (898), Titchou (832), janewhite1 (823), Gabriel (758), ladybud (745), sammy64 (666), midwest1 (665), BlueSkies14 (610)



All times are GMT -7. The time now is 08:32 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!